# SDR FDEA201109244115

- Difficulty date: September 24, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1480 S26-28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN AT STA 1480 S26L- S28L MISREPAIRED.  REPAIRED IAW SRM 51-40-02 & 53-00-01, TABLE I & II, FIG 201 P203  REPAIR 16.   CATEGORY B MAJOR REPAIR.
